Compatible mappings of type (B) and common fixed point theorems in Saks spaces

H. K. Pathak, M. S. Khan

Research output: Contribution to journalArticle

Abstract

In this paper we first introduce the concept of compatible mappings of type (B) and compare these mappings with compatible mappings and compatible mappings of type (A) in Saks spaces. In the sequel, we derive some relations between these mappings. Secondly, we prove a coincidence point theorem and common fixed point theorem for compatible mappings of type (B) in Saks spaces.

Original languageEnglish
Pages (from-to)175-185
Number of pages11
JournalCzechoslovak Mathematical Journal
Volume49
Issue number1
Publication statusPublished - 1999

    Fingerprint

Keywords

  • Coincidence
  • Common fixed points and compatible mappings
  • Compatible mappings of type (A)
  • Compatible mappings of type (B)
  • Saks spaces

ASJC Scopus subject areas

  • Mathematics(all)

Cite this